# SDR DL72E960583

- Difficulty date: March 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2829W
- Make and model: Boeing 727247
- Aircraft serial: 21481
- Engine: Pwa JT8D15
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Contl Unit
- Condition: Failed
- Location: Nr 1 Engine
- Component: 37820113
- Stage of operation: TO
- Nature of condition: X
- Precautionary procedure: C, D

## Discrepancy

NR 1 ENGINE FLAMED-OUT AS TAKEOFF POWER WAS BEING APPLIED.  C/A:  REPLACED FCU AND FUEL PUMP.  LEAK CHECKED AND RIGGED PER PFHB.  OPS CKS OK.
